# SDR CALA2024112201245

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 106,548 hours, 22,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY LIGHT INOP REMOVED AND REPLACED LAMP ON R1 EMERGENCY SLIDE LIGHT AS PER AMM 33-51-06-962-001-001. OPS CHK GOOD.
